# SDR SWAA2016061352772

- Difficulty date: May 1, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,879 hours, 61,104 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT WS 208, COMMON TO REAR SPAR UPPER CHORD FORWARD ROW.  REPAIRED SKIN IAW EA.
